# SDR 2007UALA03411

- Difficulty date: August 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 48,904 hours, 17,159 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elevator Feel
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON APPROACH AT APPROX 20 FT EXCESSIVE FORCE REQUIRED TO FLAIR ELEVATOR.  REQUIRED THREE TIMES THE FORCE THAN NORMAL.       ACCOMPLISHED ELEVATOR FEEL SYSTEM FORCE TEST AND FOUND FEEL COMPUTER LEAKING AND FORCES NOTICEABLY DIFFERENT WITH LEFT AND RIGHT SYSTEM PRESSURIZED.  REMOVED AND REPLACED THE ELEVATOR FEEL COMPUTER.
